# SDR 2008UALA00593

- Difficulty date: February 2, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 46,687 hours, 16,624 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LT. TEST FAILED EXTERNAL LOADS.  SUPPLEMENTAL DATA UPDATE CAUSE: SEVERAL LAMPS FAILED IN LIGHT ASSY.

CORRECTIVE ACTION:  RELAMPED ASSY, OPS CHECK OK.
